# SDR HEEA088369

- Difficulty date: July 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,472 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041A
- Part serial: A08600778
- Condition: Cracked
- Location: Main Rotor
- Part time: 13,301 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE HAS A CRACK IN THE ABRASION STRIP NEAR STATION 152.5 INCHES WITH THE FIBERGLASS BELOW THE STRIP CRACKED AND SEPARATED.  THE TIP RIB AND NUT PLATE ARE BOTH UNBONDED.
